# SDR HEEA978883

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: ATC600
- Condition: Fails
- Location: Cockpit Atc
- Component: King, KT76A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UNIT WARMS UP 45 MINUTES KT76A TRANSPONDER WON'T RECEIVE ATC600 SIGNALS.   TIME SINCE REPAIR 0:00.
